This item still needs to be validated !
Title: Some properties of multiple orthogonal polynomials associated with Macdonald functions
Authors: Coussement, Els ×
Van Assche, Walter #
Issue Date: 2001
Publisher: Elsevier science bv
Series Title: Journal of computational and applied mathematics vol:133 issue:1-2 pages:253-261
Abstract: Multiple orthogonal polynomials corresponding to two weights on [0,infinity) associated with modified Bessel functions (Macdonald functions) K-v and Kv+1 were introduced in Van Assche, Yakubovich (Integral Transforms Special Funct. 9 (2000) 229-244) and recently also studied by Ben Cheikh, Douak (Meth, Appl. Anal., to appear). We obtain explicit formulas for type I vector polynomials (A(n.n),B-n,B-n) and (A(n+1.n),B-n+1,B-n) and for type II polynomials P-n.n and P-n+1,P-n. We also obtain generating functions for types I and II polynomials. (C) 2001 Elsevier Science B.V. All rights reserved.
ISSN: 0377-0427
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Statistics Section
Analysis Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science